# SDR SWIA2024072900008

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 46,867 hours, 31,440 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON CLIMB OUT, ALL GEAR STAYED DOWN AND LOCKED WHILE GEAR LEVER WAS IN UP POSITION. RAN THROUGH QRH, AND RETURNED TO FIELD. (FLIGHT 4290 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28601999 WITH THE FOLLOWING CORRECTIVE ACTION: "PLEASE REF CAMP 28605072-1 REMOVED AND REPLACED THE NLG WOW CENTERED AND LVDT HARNESS ASSEMBLY  IN REF TO CRJ700 AMM 32-61-05. SEE CP- 28605107 FOR RIGGING AND OPS CHECK OF HARNESS. PERFORMED GEAR SWING IN REF TO CRJ700 AMM 32-30-00. OPS CHK NORMAL ON GROUND "
